# SDR IPXA2016121511772

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 81,127 hours, 16,664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN RATE ON CLIMB ERRATIC PLUS/MINUS 1000 FPM IN AUTO DURING LEVEL FLIGHT FL390 SWITCHED ASC DURING DESCENT HEARD BANG WITH BURNING OR DIRT ODOR.  ODOR WENT AWAY DURING LANDING, NO ABNORMAL INDICAITON ON AIR PAGE SYSTEM, OK IAW FIM 21 21 05 00.  NO FAULTS ON CPC'S OR ACCS UNABLE TO DUPLICATE ANY ABNORMAL SOUNDS OR ODORS DURING PRESSURIZATION TEST IAW MM 21 31 00 700 801 OK FOR SERVICE
